# SDR 96FDEA01669

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT STA 580 FLOORBEAM RBL 45 FROM C/L, UPPER CHORD OF BEAM CORRODED AFT SIDE AT FASTENERS ON FLOORBEAM.  CORROSION REMOVED, THICKNESS LESS THAN ALLOWABLE LIMITS AFTER REPAIR.  INSTALLED STRAP PER AARD 53-10-07-2 FIGURE 1.  REPAIR INSTALLED AFTER ALODING AND PAINT, WET WITH SEALER AT ASSEMBLY.
